# SDR QMLA2016071816075

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N862NC
- Make and model: Bell 429
- Aircraft serial: 57242
- Aircraft time: 119 hours, 424 cycles
- Engine: Pwc PW207D
- Engine time: 119 hours, 424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Access Panel
- Part number: 429069504105
- Condition: Cracked
- Location: Fuselage
- Part time: 119 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRWORTHINESS CHECK, FOUND THE AFT ENGINE FIREWALL ACCESS PANEL CRACKED AROUND THE BOTTOM 2 FASTENERS. THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AWAITING A REPLACEMENT FIREWALL FROM MFG.
